BibTeX record journals/talg/RodittyZ12

download as .bib file

@article{DBLP:journals/talg/RodittyZ12,
  author    = {Liam Roditty and
               Uri Zwick},
  title     = {Replacement paths and \emph{k} simple shortest paths in unweighted
               directed graphs},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {8},
  number    = {4},
  pages     = {33:1--33:11},
  year      = {2012},
  url       = {https://doi.org/10.1145/2344422.2344423},
  doi       = {10.1145/2344422.2344423},
  timestamp = {Tue, 06 Nov 2018 12:51:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/talg/RodittyZ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics